Plavix and beer

Common Questions and Answers about Plavix and beer

plavix

I have used everything from Lotensin, Plavix, Zestril (same as Lisinopril), Accupril. There's a new one out that I got some free samples you could ask Doc for. It's called " Zestoretic ". It has Zestril & Hydrochlorothiazide both in one pill. I suffer from water retention & also gain weight easy. (Pericarditis). I think it works best for me but still suffer from the "ED's" on occasion. I'm also over 40.
It took a while to get diagnosed after multiple trips to the ER for similiear symptoms before landing in intensive care which led to the answer. I have had all these symptoms since and take coumadin,plavix,terazosin and lisinopril to control the TIA type symptoms. I also take occasional valium for residual dizziness(lessened as time goes on) and have developed asthma symptoms controlled by inhalers and clariten.
Terazosin 2mg and Previcid-30 for other medical conditions, and Simvastatin-20mg, Plavix-75mg, Toprol-50mg for his heart. The problem is that he drinks almost every night 4 to 10 cans of beer. I am terribly worried that all this alcohol is negating any good effects of his medication. Can you please spread some light on this so that I can show him the answer. He has been so careful in other areas such as changing his diet (he has lost 40+ lbs. but this area, he continues to ignore.
I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
I am also concerned as to the odds of a succedssful outcome given all the chemo and heart meds I have been subjected to - most significantly Plavix. The neurosurgeon is very insistant that surgery is a must and that - in and of itself - has me concerned. Thanks to all that take the time. Very much appreciated. Thank you all - very much.
it's returned with a vengance..I'm currently taking Pravastatin sodium and plavix and baby asprin..could this be related?..once in the past my doctor prescribed..propranolol 10mg..no help and made me feel dull...is there a medication that might help..that I could take with current medicine..and would I have to take everyday..or just when performing?...I feel like it's mostly in my mind..I try to tell myself..you've done this 1000's and 1000's of times..in much more important situations..
I personally don't like to drink alcohol because it sets off my arrhythmias. I did splurge and had a 1/2 glass of beer the other night. Then sat up for hours later on with my pounding erratic heartbeat. Oh well. I've read that purple grape juice, not white grape, has the same benefits as red wine. Don't know how much you should drink but at least you aren't faced with the meds/alcohol problem.
I am also concerned as to the odds of a succedssful outcome given all the chemo and heart meds I have been subjected to - most significantly Plavix. The neurosurgeon is very insistant that surgery is a must and that - in and of itself - has me concerned. Thanks to all that take the time. Thank you all - very much.
My EJ was very low about 19 and in the last 2 years it has improved to the low 40's. I do take coreg, plavix, zocor and a blood pressure med. With internal training I usually set the speed at about 5 on my treadmill for about 30 sec and then for 60 sec reduce the speed to 2.5. I continue this for about 20 minutes. I was just wondering if this was just as beneficial vs a constant speed of 5 for 20-30 minutes. I am able to get my heart rate up to about 120 during the internals.
I take 50mg of atenolol daily (as well as asprin, plavix, lipitor 80, zetia lorezepam and enalapril)and I have read that this beta blocker can weaken the LES. I have had 2 negative thallium stress tests in the past 8 weeks and I am relatively certain the pain is not cardiac related. I realize that you cannot diagnose me in this forum. My gastroenterologist is booked solid for the next two weeks, and I would appreciate any insight you might have about my symptoms.
My other meds are lisinopril, plavix, vytorin, and 81 mg asprin due to a triple bypass in 2005. I also have an ICD implanted due to low EF after the bypass. (it has since improved to 40% and I'm shopping to get it removed). I still have some problems with fatigue, occasional dizziness and light headedness and some of it has to be attributed to the heart attack(s), bypass, and less than normal EF. I know what you mean about walking zombie.
This went on for about an hour and 15 mins. After a night in the hospital, and an Mri and other scans. I was released. I was told I should have no side effects. But now I have bad head aches on my left temple and I get a stabbing pain on my temple and neck, that last that last just several seconds. Also my speach has been effected slightly. Often I will be talking and a word will pop in a sentence where it doesnt belong, and I forget just what I want to say.
I have been in the chest and foot buzzing/vibrating club for years now. I don't take any medication, my heart has been cleared as good. Yes, its annoying at nite when your trying to sleep, my bed use to shake ever so slightly sometimes because of it. Right now as I write this my left inside foot, closer to the heel is buzzing/vibrating actually like a pulsing buzz some more pronounced than others, I just came in from shoveling snow.
I subsequently have one or two episodes a year and it was evident that gas and bloating was the culprit. I had to give up beer and carbonated beverages, also gas producing veggies, particularly Broccoli. Still finding triggers after 9 years. GasX works well but the magic bullet for me are Charco caps, not available in Canada, so I stock up in the USA. Two capsules usually stops gas in 30 minutes. Travelling and functions are the toughest because you are never sure what you are eating.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
Hi All, My plight began on a Saturday night in January of this year. I was watching a movie with my wife and sipping on a beer. I got up from the couch walked up stairs and started brushing my teeth. I recall feeling strange and tried to shake it off. I barely made it to bedroom and went to my knees. I really couldn't describe the feeling except that I thought I was dying. I felt my heart race and I began sweating profusely.
Today I panicked and called the paramedics who came and did a 12 lead and they said normal sinus with one ectopic and so I didn't go back to the ER. I had a normal echo 3 years ago. I already don't eat caffeine or sugar. Please reassure or sympathize with me. I'm going insane and have no idea what's causing this out of the blue. Why would they suddenly increase for no reason whatsoever?
Presence of cluster of microcalcifications in the left outer quadrant. They are somewhat pleomorphic. Possibility of intraductal carcinoma. Bi-Rads Category 4. Is cancer probable with these findings and a bi-rad 4 ?. What is the % that it's cancer? I just want to be prepared for the biopsy findings.
MedHelp Health Answers